MathSciNet Relay Station
MathSciNet bibliographic data
MR2415802 93E15 (34K20 34K50 60H30 82C35)
Zhou, Qinghua; Wan, Li Exponential stability of stochastic delayed Hopfield neural networks. Appl. Math. Comput. 199 (2008), no. 1, 84–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement